# SDR SWAA2020033022174

- Difficulty date: March 3, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT REMOVABLE FLOOR PANEL 211AF IS DENTED. / FABRICATED COCKPIT REMOVABLE PANEL 211AF REPLACEMENT FROM 2024-T3 -C .040' LOT# 1398916-1 IAW DWG 141A5133 AND SRM 51-40-05-0G-0
